# SDR QXEA2013100901409

- Difficulty date: September 26, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,044 hours, 17,138 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE AFT UPPER COWL PANEL 14AR HAS 3 DENTS IN SKIN 16" AFT OF FWD EDGE AND 8" DOWN FROM TOP EDGE. FWD DENT (C) 1.8 X 1.1 X .022 DEEP, CENTER DENT (B) 2.0 X 1.6 X.060 DEEP, AFT DENT (A) 2.1 X 1.6 X .085 DEEP.  PERFORMED E/T INSP ON LT NACELLE AFT UPPER COWL CUT OUT IAW RD 8/4-54-1073. NO DEFECTS NOTED.  CUT AWAY SKIN AROUND DAMAGES ON THE LT NACELLE AFT UPPER COWL PANEL 414AR, REF RD 8/4-54-1073.  FABRICATED THE EXTERNAL REPAIR DOUBLER AND REPAIR PACKER REF RD 8/4-54-1073.  INSTALLED THE EXTERNAL REPAIR DOUBLER AND REPAIR PACKER ON THE LT NACELLE AFT UPPER COWL PANEL 414AR REF RD 8/4-54-1073. APPLIED TOP COAT TO REPAIR AREA REF RD 8/4-54-1073. C/W PERMANENT REPAIR REF RD 8/4-54-1073.
